| Model Number |
657350S |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
As reported: "during the screw insertion of the distal humerus, what seems to be a thread has come off, the screw was replaced it with a new screw".
Event or Problem Description
As reported: "during the screw insertion of the distal humerus, what seems to be a thread has come off, the screw was replaced it with a new screw.".
Additional Manufacturer Narrative
The reported event could be confirmed, since the device inspection shows some material shearing on the implant.The visual inspection of the returned device shows clear deformation of the threads in the middle of the screw.A microscope inspection clarifies that some of the thread material was torn apart from the screw.The most probable root cause for this event is if the screw rubbed against the plate¿s material during insertion.This could have resulted in the material of the thread to shear away from the rest of the implant.The rubbing was most probably due to the insertion of the screw with an angle greater than the 30° cone allowed by the system.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by the insertion of the device with an inappropriate angle.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.